# SDR SWAA2023041714419

- Difficulty date: March 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS AT LOWER MAIN SILL ASSY L2 DOOR INNER CHORD<[01] FOUND DEEP CORROSION EXFOLIATION AT L2 DOOR LOWER SILL INNER CHORD BETWEEN STA 951 AND STA 986. FOUND OUT OF LIMITS AS PER SRM 53-70-15-1A-1;[02] STARTED L2 DOOR LOWER SILL INNER CHORD REMOVAL AS PER SRM 51-40-02-0G-0 PERFORMED BY O.P 4041;[03] ACCOMPLISHED L2 DOOR LOWER SILL INNER CHORD REMOVAL AS PER SRM 51-40-02-0G-0 PERFORMED BY O.P 4041;[04] VERIFIED AND INSPECTED STEP #1; #2 AND #3.;[05] STARTED LOCATE AND DRILL OF NEW L2 DOOR INNER CHORD AS PER REFERENCE SRM 51-40-05-0G-0.;[06] CONTINUED LOCATE AND DRILL OF NEW L2 DOOR INNER CHORD AS PER REFERENCE SRM 51-40-05-0G-0.;[07] ACCOMPLISHED LOCATE AND DRILL OF NEW L2 DOOR INNER CHORD AS PER REFERENCE SRM 51-40-05-0G-0.;[08] TREATED AND PRIMED COUNTERSUNK HOLES AS PER REFERENCE AMM 51-21-41-370-803 AND 51-21-72-370-804;[09] VERIFIED AND INSPECTED STEP #5; #6; #7 AND #8.;[10] OK TO INSTALL NEW INNER CHORD.;[11] MIXED SEALANT BMS 5-95 AT 12:00AM 3-17-2023; SQUEEZE OUT AND FASTENER INSTALLATION VERIFICATION DUE BY 8:00AM 3-20-2023;[12] STARTED INSTALLATION OF NEW L2 DOOR INNER CHORD AS PER REFERENCE SRM 51-40-02-0G-0;[13] CONTINUED INSTALLATION OF NEW L2 DOOR INNER CHORD AS PER REFERENCE SRM 51-40-02-0G-0 AND DGW 147A8501;[14] ACCOMPLISHED INSTALLATION OF NEW L2 DOOR INNER CHORD AS PER REFERENCE SRM 51-40-02-0G-0 AND DGW 147A8501;[15] VERIFIED STEPS 11; 12; 13 AND 14.
